MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total shoulder arthroplasty on the right side.Subsequently, the patient was revised due to poly disassociation.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
D10: 320-06-42 - glenosphere 42mm: (b)(6).320-20-00 - eq rev torque defining screw kit: (b)(6).320-15-05 - eq rev locking screw: (b)(6).319-01-32 - steinmann pin sterile 3.2mm x 178mm: (b)(6).320-15-06 - rs glenoid plate ext cag +10mm cage peg: (b)(6).320-20-26 - eq rev comp scr lck cap kit, 4.5 x 26mm: (b)(6).320-20-42 - eq rev comp scr lck cap kit, 4.5 x 42mm: (b)(6).320-20-42 - eq rev comp scrlck cap kit, 4.5 x 42mm: (b)(6).320-20-42 - eq rev comp scr lck cap kit, 4.5 x 42mm: (b)(6).320-20-42 - eq rev comp scr lck cap kit, 4.5 x 42mm: (b)(6).320-20-42 - eq rev comp scr lck cap kit, 4.5 x 42mm: (b)(6).321-52-07 - 3.2mm drill bit sterile: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key24009060
Report Number1038671-2026-00022
Device Sequence Number9315503
Product Code KWT
UDI-Device Identifier10885862086693
UDI-Public10885862086693
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-42-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/08/2026
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown